# SDR 20000406SH008

- Difficulty date: December 7, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- Engine: Lyc LTS101650B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 230307203
- Condition: Leaking
- Location: Csd
- Part time: 45 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OUTPUT SEAL LEAKING.  REMOVED AND REPLACED.  (X)
